I'm home, and feeling soooooo much better - I think the pneumonia has cleared up very nicely. I have to follow up with my doctor this week, but the horrible cough is gone, and I can take deep breaths again...whew! They actually wanted to keep me in there another day, but I said no @*%%@!* way! By then I was turning the corner, and I wanted OUT.
But unfortunately there's a downside too...I didn't post about it because I feel like a 100 year old person complaining about every ache and pain... :roll: But right before I was discharged from the hospital, a nurse gave me a pneumonia vaccine in my right arm. After a few hours I couldn't move my arm because it hurt so much. OK, a little extra pain and irritation from the injection site. But after 3, 4, 5 days of it not getting any better, and actually getting worse, I went to have it looked at, and they're saying it's rotator cuff tendonitis. So I'm in a sling, on steroids and pain meds. I follow up with him on Monday. WTH. :evil: I've broken a few bones, and this hurts as much or worse than that! It hurts worse than my c-section!! So again, not a happy camper. Grrrrrrrr.
So I've been a little limited posting here...but I'm reading! I actually feel bad because some of you have been going through some tough things, as well as some happy things...and I haven't yet offered my condolences, support, or congratulations....but as I read I keep you all in my heart and prayers, even if I'm not posting to a thread....
And Dexter is doing better too. He's on antibiotics and a cough suppressant, and his cough is almost down to nothing. He's still taking it relatively easy though. The vet said it could take 10-14 days to completely clear.
Thank you again for asking about me. Means a lot....
It seems that my tendonitis might not have been from the vaccination, it might have been from the antibiotic I was taking - Levaquin. :x
A rare but measurable side effect from taking Levaquin is spontaneous rupture of tendons, most frequently the Achilles and rotator cuff. The incidence is increased if one is taking prednisone along with the Levaquin, which I was. :evil:
It's doing better over the last few days. I'm having an MRI next Monday, and then starting physical therapy.
So there is your Doodle-land Public Service Announcement, if you or someone you know has to take Levaquin.